So I'm finally starting the Valcyte tomorrow. I had to postpone over and over for different reasons-- first my liver enzymes were a touch elevated, then I had the stomach flu... I'm supposed to take 450mg once a day, then 450 mg 2x day, then 900 am and 450 pm. My last HHV-6 titer (from about 2 months ago) was 1:160. This is the highest it has been. I really hope the Valcyte helps because just the Valtrex/Famvir (for EBV) over the last 3 months hasn't done much. In fact, though my EBV is now negative, I feel worse than ever. I am really nervous about the Valcyte. On one hand, I am scared of feeling worse. On the other hand, I am scared of NOT feeling worse since I know feeling worse is a good sign. When can I expect the worsening? After 2 weeks? Also, apart from the worsening, are there *side effects*? Dr. Lerner said that it wouldn't cause GI issues, "just" extra fatigue. I'm doubly nervous because I'm in the process of reducing my Ativan daily dose and that has been hard on my body-- more fatigue, almost total lack of appetite, more anxiety and increased sensitivity to sound/light. Wish me luck, guys!